# SDR QXEA0000173

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR EXTERIOR SKIN HAD GOUGE .015 DEEP AND .250 LONG, NINE INCHES BELOW HANDLE ACCESS DOOR.  REPAIRED IAW FOKKER SRM 52-03-01 AND SRM 51-31-05.
